# SDR P5CA9600001

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 421897
- Condition: Failed
- Location: Anti Skid Syst
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEPARTING KHV, TOWER ADVISED RUBBER LEFT ON RUNWAY.  ON ARRIVAL ANC, DISCOVERED NR 11 TIRE BLOWN, HOLE IN WING-BODY FAIRING, 18 OF CONDUIT MISSING FROM RT BG STRUT.  REPLACED ANTI-SKID BOX DUE TO FAILED BITE CHECK IAW MM 32-42-00, 3 TIRES IAW MM 32-45-01.  PERFORMED INTERIM REPAIR ON PANEL IAW MA5350-02:01.
